# SDR EY2R9600376

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B35
- Propeller: Hartzl HCB4MP3
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Part number: 1851T
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING FOUND WITH CORROSION.
